# SDR AALA202112211789

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737*
- Aircraft serial: 33489
- Aircraft time: 24,661 hours, 10,377 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS OFF ITS TRACK. ADJUSTED RIGHT AFT LAVATORY DOOR. OPERATIONS CHECK OK PER CMM 25-47-21.
